Relative flux homomorphism in symplectic geometry


Creative Commons License

Ozan Y.

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.133, no.4, pp.1223-1230, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 133 Issue: 4
  • Publication Date: 2005
  • Doi Number: 10.1090/s0002-9939-04-07611-7
  • Title of Journal : PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.1223-1230

Abstract

In this work we define a relative version of the flux homomorphism, introduced by Calabi in 1969, for a symplectic manifold. We use it to study ( the universal cover of) the group of symplectomorphisms of a symplectic manifold leaving a Lagrangian submanifold invariant. We also show that some quotients of the universal covering of the group of symplectomorphisms are stable under symplectic reduction.